Please use this identifier to cite or link to this item: https://hdl.handle.net/10316/47659
Title: Sasakian nilmanifolds
Authors: Cappelletti-Montano, Beniamino 
Nicola, Antonio De 
Marrero, Juan Carlos 
Yudin, Ivan 
Issue Date: 2015
Publisher: Oxford University Press
Project: PEst-C/MAT/UI0324/2011 
MTM2011-15725-E 
MTM2012-34478 
Canary Government ProdID20100210 
Prin 2010/11 
Serial title, monograph or event: International Mathematics Research Notices
Volume: 2015
Issue: 15
URI: https://hdl.handle.net/10316/47659
ISSN: 1073-7928
DOI: 10.1093/imrn/rnu144
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
sasakian_nilmanifolds.pdfpost-print276.01 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

12
checked on Apr 15, 2024

WEB OF SCIENCETM
Citations

11
checked on Mar 2, 2024

Page view(s) 5

1,300
checked on Apr 9, 2024

Download(s)

209
checked on Apr 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.